# SDR DALA1028349865

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL NR 61 WORN THROUGH AT 3 EA SCREW HOLES.  REPAIRED PER SRM 53-01 FIGURE 4, SRM 53-23-0 FIGURE 4, SRM 51-30-2.
